# SDR FDEA201502250595

- Difficulty date: February 25, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Condition: Corroded
- Location: Apu Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INTAKE DUCT FWD CUT OUT FLANGE IS EXFOLIATED.  REMOVED CORROSION FROM FWD CUT OUT FLANGE AT APU AIR INTAKE AS PER SRM 51-10-02.   BLEND STRAP ORIG. MAT. .250", MAT. LOSS .250", REMAINING .000", FOUND OUT OF LIMITS AS   PER SRM 53-00-01, FIG. 101, DETAIL II. REMOVED AND REPLACED FWD STRAP AS PER SRM 51-40-  02 AND DWG 148N3105.    MAJOR REPAIR
